# SDR RAIA201803040001

- Difficulty date: March 4, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 42,651 hours, 39,150 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Blanking Plate
- Condition: Leaking
- Location: Condenser Mixer
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOSS OF PRESSURIZATION AT ABOUT 19000 FT. REINSTALLED CLAMP AND BLANKING PLATE FOR THE NR 2 CONDENSER MIXER.  PERFORMED AN OPS CHECK OF PRESSURIZATION CONTROL SYSTEM, NO FAULTS NOTED.
